# SDR HEEA079960

- Difficulty date: June 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,033 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PHI206L3646
- Condition: Departed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT SLIDING WINDOW DEPARTED THE AIRCRAFT. LEFT SEAT AND ALL OTHER PASSENGER SEATS WERE UNOCCUPIED.  NO DAMAGE TO AIRCRAFT.
